# SDR SWAA2025060977799

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,345 hours, 27,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT DOOR LIGHT IS DIM.  RELAMPED PER AMM 33-51-01.   INSPECTED PER [AMM 33-51-01-201-NG.
